# SDR IPXA2018032927970

- Difficulty date: March 27, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 16,717 hours, 10,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: A57960650007
- Part serial: FH1283
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP STATIC WICK BASE IS CORRODED.  REPAIRED IAW SRM 57-50-00, REP E.  REPLACED BASE AND WICK IAW AMM 23-61-11-0401, AND 23-60-00-0601.
